Alert archive / Oregon / High Wind Warnings in 2010
High Wind Warning 27, NWS Medford, OR
NWS Medford, OR issued this high wind warning at May 2, 2010, 2:02 PM PDT for Modoc County, California; Klamath County, Lake County, Oregon. It took effect at May 3, 2010, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2010, 2:02 PM PDT (21:02 UTC)
- In effect from
- May 3, 2010, 11:00 AM PDT
- Expired
- May 3, 2010, 8:56 PM PDT
- In force
- 10 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299 WWUS76 KMFR 022102 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 202 PM PDT SUN MAY 2 2010 ORZ030-031-031015- /O.UPG.KMFR.HW.A.0012.100503T2000Z-100504T0400Z/ /O.NEW.KMFR.HW.W.0027.100503T2000Z-100504T0400Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 202 PM PDT SUN MAY 2 2010 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH AND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * IMPACTS: TRAVELLERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ROADS SUCH AS US395 AND OR31...WILL OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE AREA WILL SEE THE STRONGEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ085-031015- /O.NEW.KMFR.HW.W.0027.100503T2000Z-100504T0400Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 202 PM PDT SUN MAY 2 2010 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY. * TIMING: MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH AND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * IMPACTS: TRAVELLERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ROADS SUCH AS US395...CA139...AND CA299...WILL OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ STOCKTON
4 follow-up statements
323 WWUS76 KMFR 030851 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 151 AM PDT MON MAY 3 2010 CAZ085-ORZ030-031-032215- /O.CON.KMFR.HW.W.0027.100503T2000Z-100504T0400Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 151 AM PDT MON MAY 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * TIMING: MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH AND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * IMPACTS: TRAVELERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ROADS SUCH AS US395 AND OR31...WILL OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE AREA WILL SEE THE STRONGEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ024-026-032215- /O.NEW.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 151 AM PDT MON MAY 3 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURE: DROPPING INTO THE MID TO LOWER 30S BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE POSSIBLE AGAIN WEDNESDAY MORNING. * IMPACTS: COLD AIR MASS IS MOVING IN BEHIND THE FRONT...MAKING THE COLD LAYER NOT AS MUCH OF A SHALLOW...SURFACE BASED INVERSION BUT A DEEPER LAYER OF COLD AIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SVEN
784 WWUS76 KMFR 031726 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1026 AM PDT MON MAY 3 2010 CAZ085-ORZ030-031-040130- /O.EXT.KMFR.HW.W.0027.100503T1800Z-100504T0400Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 1026 AM PDT MON MAY 3 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: THROUGH MONDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * IMPACTS: TRAVELERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ROADS SUCH AS US395 AND OR31...WILL OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE AREA WILL SEE THE STRONGEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ024-026-040130- /O.CON.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 1026 AM PDT MON MAY 3 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURES: TEMPERATURES WILL DROP INTO THE MID TO LOWER 30S BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE POSSIBLE AGAIN WEDNESDAY MORNING. * IMPACTS: THE COLDEST TEMPERATURES WILL OCCUR ON THE VALLEY FLOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
363 WWUS76 KMFR 032107 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 207 PM PDT MON MAY 3 2010 CAZ085-ORZ030-031-040400- /O.CON.KMFR.HW.W.0027.000000T0000Z-100504T0400Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 207 PM PDT MON MAY 3 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: THROUGH MONDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * IMPACTS: TRAVELERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ROADS SUCH AS US395...OR31...CA139...AND CA299... WILL OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE AREA WILL SEE THE STRONGEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ024-026-040515- /O.CON.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 207 PM PDT MON MAY 3 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURES: TEMPERATURES WILL DROP INTO THE MID TO LOWER 30S BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE POSSIBLE AGAIN WEDNESDAY MORNING. * IMPACTS: THE COLDEST TEMPERATURES WILL OCCUR ON THE VALLEY FLOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
230 WWUS76 KMFR 040356 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 856 PM PDT MON MAY 3 2010 CAZ085-ORZ030-031-040500- /O.CAN.KMFR.HW.W.0027.000000T0000Z-100504T0400Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT... CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 856 PM PDT MON MAY 3 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED RECENTLY AND ARE NO LONGER WITHIN WARNING CRITERIA. WINDS WILL CONTINUE TO DECREASE TONIGHT. $$ ORZ024-026-041200- /O.CON.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 856 PM PDT MON MAY 3 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURES: TEMPERATURES WILL DROP INTO THE MID TO LOWER 30S BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE POSSIBLE AGAIN WEDNESDAY MORNING. * IMPACTS: THE COLDEST TEMPERATURES WILL OCCUR ON THE VALLEY FLOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SK
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at May 2, 1:00 PM PDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 2, 1:00 PM PDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 PM PDT SUN MAY 2 2010
.DISCUSSION...02/12Z NAM/GFS IN.
A BREAK IN THE ACTION TODAY AS AN UPPER RIDGE BUILDS OVER THE AREA
AND THE SHORT WAVE ACTIVITY IS FORCED TO THE EAST OF THE MEDFORD
CWA. LOW CLOUDS HAVE CLEARED OUT AND ONLY SCATTERED HIGH CLOUDS
ARE STREAMING OVER THE AREA.
THE BREAK WILL BE SHORT-LIVED THOUGH. A SHORT WAVE WILL RIDE OVER
THE OFFSHORE RIDGE THIS EVENING AND FLOW ALOFT WILL BECOME ZONAL
OVER THE CWA. THE WAVE WILL MOVE ONSHORE OVER WASHINGTON STATE
MONDAY MORNING AND THE SOUTHERN END OF THE ASSOCIATED COLD FRONT
WILL MOVE ONSHORE LATE TONIGHT AND MONDAY MORNING.
ASSOCIATED PRECIPITATION WILL FALL MOSTLY FROM THE CASCADES WEST
AND WILL BE LIGHT. EAST OF THE CASCADES...THE MAIN STORY WILL BE
THE WIND. 700 MB WINDS INCREASE TO 55 TO 65 KT THERE AHEAD OF THE
FRONT MONDAY AFTERNOON INTO THE EVENING...BRINGING THE POTENTIAL
OF STRONG WINDS. A HIGH WIND WATCH IS IN EFFECT FOR ORZ030/031.
WILL UPGRADE TO A WARNING LATER THIS AFTERNOON AND WILL ADD CAZ085.
THE UPPER TROUGH WILL DIG AS IT MOVES INTO THE PLAINS AS SEVERAL
SHORT WAVES...EACH FARTHER SOUTH THAN THE PREVIOUS ONE...DIVE DOWN
THE BACK SIDE OF THE TROUGH. THE NEXT WAVE WILL MOVE THROUGH
NORTHERN OREGON TUESDAY MORNING AND THE ONE AFTER THAT WILL SCORE
A DIRECT HIT THROUGH THE MEDFORD CWA TUESDAY NIGHT...BRINGING THE
COLDEST AIR OF THE WEEK TO THE AREA. SNOW LEVELS WILL DROP TO NEAR
PASS LEVELS AND FROST MAY BE A PROBLEM WEDNESDAY MORNING. A
WEAKER WAVE WILL FOLLOW WEDNESDAY NIGHT...THIS ONE FARTHER NORTH
AS HEIGHTS BEGIN TO RISE OVER THE AREA. ALL THIS ACTIVITY WILL
MAKE FOR COOL AND UNSETTLED WEATHER WITH ROUNDS OF LIGHT
SHOWERS...MOSTLY FROM THE CASCADES WEST ON WEST FACING SLOPES.
PRECIPITATION AMOUNTS WILL BE LESS THAN THAT OF THE MONDAY SYSTEM
THOUGH.
ANOTHER SHORT WAVE RIDGE WILL BUILD IN THURSDAY FOR DRIER AND
WARMER WEATHER. IF THE GFS VERIFIES...ANOTHER SERIES OF SHORT WAVES
MAY COME IN FOR MORE COOL AND SHOWERY WEATHER FRIDAY THROUGH SUNDAY.
THE ECMWF IS WARMER AND DRIER WITH A MORE NORTHERLY TRACK FOR THE
SHORT WAVES. THE SOLUTIONS HAVE BEEN INCONSISTENT BOTH MODEL-TO-
MODEL AND RUN-TO-RUN WITHIN THE SAME MODEL...SO THE CONFIDENCE FOR
THE FRIDAY TO SUNDAY FORECAST IS LOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING...
THEN AREAS OF MVFR CIGS WILL SPREAD INLAND FROM THE COAST TO THE
CASCADES WITH HIGHER TERRAIN BECOMING OBSCURED.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
ORZ030-031.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS
AFTERNOON TO 8 PM PDT THIS EVENING FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
EVENING FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ350-370.
15/16/08Hazardous weather outlook, May 2, 6:18 AM PDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 618 AM PDT SUN MAY 2 2010 ORZ030-031-030130- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 618 AM PDT SUN MAY 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:17 AM PDT | High Wind Watch | MFR | Klamath, Lake | 11 hr |
| May 2, 9:13 AM PDT | Small Craft Advisory for Winds | MFR | 10 hr | |
| May 2, 1:46 PM PDT | Small Craft Advisory for Winds | MFR | 22 hr | |
| May 2, 1:46 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 4 days |
Nearby
High Wind Warnings in Oregon, 2010High Wind Warnings in California, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.